MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 100CT12/CS MG/DL #383569
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Codes Fatigue (1849); Polydipsia (2604); Swelling/ Edema (4577)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer had initially reported complaint for error message (e-5).During the call, a back-to-back blood test was performed by the customer am fasting and produced test results of 94 mg/dl and 349 mg/dl using true metrix meter.Customer was concerned that the results were erratic.Customer also stated that he had blood work done for a procedure (not related to diabetes) 30 minutes prior and the result had been 315 mg/dl fasting.The customer does not know his expected blood glucose test result range.The customer reported feeling fatigued; per customer it is an ongoing symptom.Medical attention was not needed at the time of the call.Per customer, the product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 05/28/2027 and per the customer the open vial date is(b)(6) 2026.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation.Product testing was performed and no defect found on returned meter.Test strips were not returned for evaluation - customer had returned the incorrect test strips.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-062: user had poor technique.Note 1: manufacturer contacted customer in a follow-up call on (b)(6) 2026 to ensure the customer's condition had improved - able to establish contact with customer who stated he was still feeling fatigue; customer also stated that he was also feeling thirsty all the time and his feet were swollen.No medical intervention since the last call was reported.Note 2: manufacturer contacted customer in a follow-up call on (b)(6) 2026 to ensure the customer's condition had improved and the replacement products resolved the initial concern - able to establish contact with customer who stated he did not currently have any diabetic symptoms.No medical intervention since the last call was reported.Customer stated replacement products resolved the initial concern.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key25055656
Report Number1000113657-2026-00184
Device Sequence Number13277490
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)270528(10)ZD6282S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TMX WGN 100CT12/CS MG/DL #383569
Device Lot NumberZD6282S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2026
Distributor Facility Aware Date04/06/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown